The density of integer points on homogeneous varieties

Wolfgang M. Schmidt University of Colorado, Boulder, CO, USA

TBD mathscidoc:1701.331660

Acta Mathematica, 154, (3), 243-296, 1982.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 245 downloads ] [ 0 comments ]
@inproceedings{wolfgang1982the,
  title={The density of integer points on homogeneous varieties},
  author={Wolfgang M. Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304120287369},
  booktitle={Acta Mathematica},
  volume={154},
  number={3},
  pages={243-296},
  year={1982},
}
Wolfgang M. Schmidt. The density of integer points on homogeneous varieties. 1982. Vol. 154. In Acta Mathematica. pp.243-296. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304120287369.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved